# SDR 2012FA0000040

- Difficulty date: January 19, 2012
- Submitted: January 19, 2012
- Operation: General aviation
- Aircraft: N5581T
- Make and model: Beech F33A
- Aircraft serial: CE1350
- Aircraft time: 23,333 hours
- Engine: Cont IO520BB
- Engine time: 2,670 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3340 · Exterior Lighting
- Part: Circuit Breaker
- Part number: 35380132103
- Condition: Failed
- Location: Zone 100
- Part time: 2,593 hours, 10,372 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED TAXI LIGHT INOP.  ON TROUBLESHOOTING, TECH FOUND CIRCUIT BREAKER TO BE AT FAULT. AD 2008-13-17 HAD BEEN COMPLETED 2593 FLIGHT HOURS PRIOR AND ESTIMATED CYCLES 10372.  RECOMMEND MFG IMPROVE DESIGN FOR A MORE DURABLE CIRCUIT BREAKER OR ACFT MFG SEARCH FOR A MFG WITH A MORE DURABLE CIRCUIT BREAKER.
